MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS33
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that a patient had a csf leak and the clinician went back in to repair.The clinician noticed there was a tear in the middle of the graft.The tear was sutured and dmop was placed on top.The site still leaked so a shunt was placed on the patient to circumvent the issue.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key11858404
Report Number2249852-2021-00006
Device Sequence Number4016745
Product Code GXQ
UDI-Device Identifier00813954020419
UDI-Public00813954020419
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/31/2022
Device Model NumberDMS33
Device Catalogue NumberDMS33
Device Lot Number2002201121
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;